# SDR DALA2025042503244

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 17,886 hours, 2,098 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Mechanic Error
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3410 MISS-DRILLED. CORRECTIVE ACTION: COMPLIED WITH ERA 621698-14 REV A. INSPECTION. OK TO CONTINUE. (0930805)
